Discussions By Condition: I cannot get a diagnosis.

Thyroid meds have increased ringing in ears

Posted In: I cannot get a diagnosis. 0 Replies
  • Posted By: Anonymous
  • March 12, 2007
  • 08:43 PM

Last September (6 months ago at this writing) I was diagnosed with hypothyroidism and began Levothroid. At the same time a cold settled in my ears, aggravating the chronic sensation of fullness and popping that I've had for years. The tinnitus (ringing) in both ears increased. I've noticed that about an hour after I take my thyroid meds that it is as though someone has turned up the volume on the ringing. In my right ear I now have a chronic sensation of fullness, loud ringing, and intermittent pain in my right shoulder and neck. Although sounds are muffled at times, a hearing test results said, "within normal range". Any suggestions for decreasing the congestion? My right ear just will not drain. One doctor wanted to insert a tube but I ran.

Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.